Go to content
UR Home

Publications by Gubler, Walter

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2017
Number of items: 1.

2017

Gubler, Walter and Künnemann, Klaus (2017) A tropical approach to nonarchimedean Arakelov geometry. Algebra & Number Theory 11 (1), pp. 77-180. Fulltext not available.

This list was generated on Fri Sep 20 10:13:59 2019 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons